zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Plane partitions. III: The weak Macdonald conjecture. (English) Zbl 0421.10011

11P81Elementary theory of partitions
Full Text: DOI EuDML
[1] Andrews, G.E.: MacMahon’s conjecture on symmetric plane partitions. Proc. Nat. Acad. Sci. USA,74, 426-429 (1977) · Zbl 0353.05006 · doi:10.1073/pnas.74.2.426
[2] Andrews, G.E.: Plane partitions (II): the equivalence of the Bender-Knuth and MacMahon conjectures. Pac. J. Math.,72, 283-291 (1977) · Zbl 0376.10014
[3] Andrews, G.E.: The Theory of Partitions, Addision-Wesley, Reading, 1976 · Zbl 0371.10001
[4] Andrews, G.E.: Plane partitions (I): the MacMahon conjecture, Advances in Math. (to appear) · Zbl 0462.10010
[5] Andrews, G.E.: On Macdonald’s conjecture and descending plane partitions, Proceedings of the Alfred Young Day Conference (to appear) · Zbl 0441.05005
[6] Askey, R., Wilson, J.: A set of orthogonal polynomials that generalize the Racah coefficients or 6-j symbols, S.I.A.M. J. Math. Anal., (to appear) · Zbl 0437.33014
[7] Bailey, W.N.: Generalized Hypergeometric Series. London and New York: Cambridge University Press 1935 · Zbl 0011.02303
[8] Carlitz, L.: Rectangular arrays and plane partitions, Acta Arith.,13, 22-47 (1967) · Zbl 0168.01502
[9] Gansner, E.: Matrix correspondences and the enumeration of plane partitions, Ph.D. Thesis, M.I.T., 1978
[10] Macdonald, I.G.: Lecture on plane partitions, Oberwolfach Conference on Combinatorics and Special Functions, May 1977
[11] MacMahon, P.A.: Partitions of numbers whose graphs possess symmetry. Trans. Cambridge Phil. Soc.,17, 149-170 (1898-99)
[12] MacMahon, P.A.: Combinatory Analysis, Vol. 2. London and New York: Cambridge University Press 1916 · Zbl 46.0107.04
[13] Muir, T.: A Treatise on the Theory of Determinants. London: Longmans 1933
[14] Stanley, R.P.: Theory and applications of plane partitions I, Studies in Appl. Math.,50, 167-188 (1971) · Zbl 0225.05011
[15] Stanley, R.P.: Theory and applications of plane partitions II, Studies in Appl. Math.50, 259-279 (1971) · Zbl 0225.05012
[16] Whipple, F.J.W.: Well-poised series and other generalized hypergeometric series, Proc. London Math. Soc. (2),25, 525-544 (1926) · Zbl 52.0365.03 · doi:10.1112/plms/s2-25.1.525
[17] Whipple, F.J.W.: Some transformations of generalized hypergeometric series, Proc. London Math. Soc. (2),26, 257-272 (1927) · Zbl 53.0331.03 · doi:10.1112/plms/s2-26.1.257
[18] Whittaker, E.T., Watson, G.N.: A Course of Modern Analysis, 4th ed., London and New York: Cambridge University Press 1958 · Zbl 45.0433.02
[19] Wilson, J.: Three-term contiguous relations and some new orthogonal polynomials, from Pade and Rational Approximation (Saff and Varga, eds.). New York-London: Academic Press, 1977
[20] Wilson, J.: Ph.D. Thesis, University of Wisconsin, 1978